# SDR SCNA20251210476

- Difficulty date: November 21, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N809SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30683
- Aircraft time: 61,216 hours, 23,695 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE  OF INTERCOSTAL STA 500I LBL 3 AT ZONE OF AIR CONDITIONING DISTRIBUTION BAY.   ANGLE OF INTERCOSTAL STA 500I LBL 3 AT ZONE OF AIR CONDITIONING WAS REPLACED PER B737-800 SRM 51-40-02-0G-0.
